MathSciNet Relay Station
MathSciNet bibliographic data
MR1676709 47H05 (47H11 47H15)
Chen, Yu-Qing On the semi-monotone operator theory and applications. J. Math. Anal. Appl. 231 (1999), no. 1, 177–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement